A member asked:

Took 150 mg benadryl. 20 mg melatonin and nyquil. i cant keep my eyes open but also cant sleep. its been 6 hrs. can i take more benadryl? i need sleep

A doctor has provided 1 answer
Dr. John Chiu answered

Specializes in Allergy and Immunology

There is something else causing your insomnia and another 50 mg Benadryl will not likely do the trick. Instead it will just increase the intensity of any potential side effects (dry mouth, constipation etc). You will need to find out the cause (trying to problem solve, anxiety etc). If this problem persists, you will need to consult your doctor.

Answered Aug 7, 2018

290 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...